Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
71 Posts
Discussion Starter · #1 ·
:)Hello everybody

I started my Buserelin injections this morning - DH injected me and he was so gentle it didn't hurt at all so I am pleased about that...my question is did you all suffer from the side effects of Buserelin? - did they vary? - and how soon after starting the injections did you start having side effects?  Sorry so many questions  ^idiot^ the reason I ask is that even though it is day 1 of my injections I burst out crying for the most pathetic reason this afternoon  :-[- all I was doing was painting the skirting board and I just thought it was the biggest task ever and thought of finishing it panicked me and I burst out crying when DH phoned this afternoon  :'( - how strange?? I have given up on the painting and I feel loads better and I am laughing at myself for crying over something so strange!!  ::) - I was wondering if it was a side effect of the injection but thought it would be too soon - I think it must be all the emotion building up!! anyway, it would be great to hear from anyone who feels the same...

Lots of love

Clairex :)
 

·
Premium Member
Joined
·
5,521 Posts
Hi Claire

When I was injecting buserelin I seemed to of got all the side affects going... Just my luck  :) ::) I was so emotional all the time... Mood swings, hot flushes, night sweats and tiredness..... Just to name a few... The mood swings started after a few days and the I got my first hot flush about a week into DR.

I mean that was just me, Some ladies done have any side affects... Just remember with all the mood swings, your doing a very big thing in your life.. very stressful, so your bound to cry sometimes. Just hang in there... and I am sure DH will understand.

Good luck with your tx.
Natalie xxxxxxxx
 

·
Registered
Joined
·
11,791 Posts
Hi Claire

When I was on Burselin I had a few side effects mainly hot flushes and headaches.  I know some ladies have all symptons and other have none at all.  If I remember rightly it took about 5 days for any side effects to kick in.

All the best

x x x x
 

·
Premium Member
Joined
·
493 Posts
Hi

I have my baseline scan on thursday, so have had lots of Buserelin injections, I have only had head aches and been a bit dizzy, which my partner said is about right for me.  My tummy is starting to sting with the injections and the last few have left bruises.

You will be fine and good luck with your tx.

Clare XXX
 

·
Registered
Joined
·
1,493 Posts
Hiya Claire

when itook buserelin i had side effects mainly hot flushes, night sweats mood swings, its completely natural for you to be emotional its a lot to go through, bless your DH for doing your injections my DH could'nt even look when i did mine he he!! wish you loads a luck  ^hugme^ ^hugme^

Hayleigh xx
 

·
Registered
Joined
·
71 Posts
Discussion Starter · #6 ·
Thanks everyone for your replies - Day 3 on Buserelin and no more emotional outbursts! - I'm sure they will come though after a few days  :)  Yes, DH has bee great with the needles - I think he enjoys it!! - Good luck to you all :-*
 

·
Registered
Joined
·
2,524 Posts
Hi Claire

I can put my hand on my heart and say I didn't have one single side-effect.  I must be the only lucky one out there! I responded well the the drugs too.  My only problem was the bruising but I tend to bruise very easily.  I was always waiting for for something to happen but it never did so there is hope out there.  ^hugme^

Good luck with the rest of your injections
Susan
xx
 
1 - 7 of 7 Posts
Top